hi im 20 years old and i been on the depo shot for 2 years and sometimes while im on the shot i experience stomach cramps and nausea my question is is it normal to have nausea while on the shot i heard that its normal but i want to make sure i was wondering if anybody else experienced nausua from it and if they did wat did they do to help with it if anybody can help me with this problem please let me know
Nausea on depot shots can be due to contraceptive failure and pregnancy. However, in such a case, it should be present daily. If you have daily nausea then take a pregnancy test and see. Daily or intermittent nausea (that comes and goes) can be due to acidity, which is a side effect of depot shots. You can take antacids and see. Avoid fuzzy drinks, smoking and spicy food. Inform your doctor regarding this. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.